# SDR USAA991137

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT ACCESS PANEL OUTBOARD EDGE CUTOUT PYLON SKIN.  INSTALLED DOUBLER PER TR 54-30-07.  (M)
